Alert archive / Utah / Flash Flood Watches in 2007
Flash Flood Watch 2, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this flash flood watch at Jul 31, 2007, 6:53 AM MDT. It took effect at Jul 31, 2007, 12:00 PM MDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Jul 31, 2007, 6:53 AM MDT (12:53 UTC)
- In effect from
- Jul 31, 2007, 12:00 PM MDT
- Expired
- Aug 1, 2007, 12:00 AM MDT
- In force
- 12 hr
- Issued by
- NWS Salt Lake City, UT
- Flood severity
- None
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS65 KSLC 311253 FFASLC URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE SALT LAKE CITY UT 653 AM MDT TUE JUL 31 2007 UTZ016-019-020-518-312200- /O.NEW.KSLC.FF.A.0002.070731T1800Z-070801T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SOUTHWEST UTAH-UTAHS DIXIE AND ZION NATIONAL PARK- SOUTH CENTRAL UTAH-SOUTHERN MOUNTAINS- 653 AM MDT TUE JUL 31 2007 ...FLASH FLOOD WATCH IN EFFECT FROM NOON MDT TODAY THROUGH THIS EVENING... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF SOUTHWEST AND SOUTH CENTRAL UTAH INCLUDING UTAHS DIXIE. THIS WATCH INCLUDES ST GEORGE KANAB AND CEDAR CITY...ALONG WITH ZION NATIONAL PARK...GRAND STAIRCASE ESCALANTE NATIONAL MONUMENT...AND BRYCE CANYON NATIONAL PARK. * FROM NOON MDT TODAY THROUGH 10 PM THIS THIS EVENING * NUMEROUS SLOW MOVING THUNDERSTORMS CAPABLE OF PRODUCING TORRENTIAL RAINFALL ARE EXPECTED TO DEVELOP ACROSS SOUTHWEST AND SOUTH CENTRAL UTAH THIS AFTERNOON...AND CONTINUE INTO THE EVENING HOURS. * EXCESSIVE RUNOFF FROM THIS RAINFALL IS EXPECTED TO RESULT IN FLASH FLOODING ACROSS PORTIONS OF SOUTHWEST AND SOUTH CENTRAL UTAH. AREAS MOST SUSCEPTIBLE TO FLASH FLOODING INCLUDE SLOT CANYONS...SLICKROCK AREAS...AND NORMALLY DRY WASHES ACROSS ZION NATIONAL PARK...GRAND STAIRCASE ESCALANTE NATIONAL MONUMENT...BRYCE CANYON...AND SURROUNDING AREAS OF SOUTHERN UTAH. A FLASH FLOOD WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR THE DEVELOPMENT OF THUNDERSTORMS CAPABLE OF PRODUCING FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. BE SURE TO MONITOR LATER FORECASTS FOR UPDATED INFORMATION...AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. IF A FLASH FLOOD WARNING IS ISSUED FOR YOUR AREA...BE SURE TO MOVE TO HIGHER GROUND IMMEDIATELY...AND AWAY FROM NORMALLY DRY WASHES AND SLOT CANYONS. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
5 follow-up statements
000 WGUS65 KSLC 312103 FFASLC URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE SALT LAKE CITY UT 303 PM MDT TUE JUL 31 2007 UTZ004-014-517-010400- /O.EXB.KSLC.FF.A.0002.000000T0000Z-070801T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SOUTHERN WASATCH FRONT-SANPETE/SEVIER VALLEYS-CENTRAL MOUNTAINS- 303 PM MDT TUE JUL 31 2007 ...FLASH FLOOD WATCH IN EFFECT UNTIL 10 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED * FLASH FLOOD WATCH FOR THE AREA NEAR THE SALT CREEK BURN IN THE MOUNTAINS AND CANYONS EAST OF NEPHI. THIS INCLUDES STATE HIGHWAY 132 BETWEEN NEPHI AND FOUNTAIN GREEN AND THE MT. NEBO LOOP ROAD. * UNTIL 10 PM MDT THIS EVENING * NUMEROUS SLOW MOVING THUNDERSTORMS CAPABLE OF PRODUCING TORRENTIAL RAINFALL HAVE DEVELOPED. MUD AND DEBRIS FLOWS FROM THE BURN AREA MAY RUN DOWN ONTO ROADS IN THE AREA. A FLASH FLOOD WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR THE DEVELOPMENT OF THUNDERSTORMS CAPABLE OF PRODUCING FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. BE SURE TO MONITOR LATER FORECASTS FOR UPDATED INFORMATION...AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. IF A FLASH FLOOD WARNING IS ISSUED FOR YOUR AREA...BE SURE TO MOVE TO HIGHER GROUND IMMEDIATELY...AND AWAY FROM NORMALLY DRY WASHES AND SLOT CANYONS. $$ UTZ016-019-020-518-010400- /O.EXT.KSLC.FF.A.0002.000000T0000Z-070801T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SOUTHWEST UTAH-UTAHS DIXIE AND ZION NATIONAL PARK- SOUTH CENTRAL UTAH-SOUTHERN MOUNTAINS- 303 PM MDT TUE JUL 31 2007 ...FLASH FLOOD WATCH NOW IN EFFECT UNTIL 10 PM MDT THIS EVENING... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * PORTIONS OF SOUTHERN UTAH AND SOUTHWEST UTAH...INCLUDING THE FOLLOWING AREAS...IN SOUTHERN UTAH...SOUTH CENTRAL UTAH... SOUTHWEST UTAH AND UTAHS DIXIE AND ZION NATIONAL PARK. IN SOUTHWEST UTAH...SOUTHERN MOUNTAINS. * UNTIL 10 PM MDT THIS EVENING * NUMEROUS SLOW MOVING THUNDERSTORMS CAPABLE OF PRODUCING TORRENTIAL RAINFALL ARE EXPECTED TO DEVELOP ACROSS SOUTHWEST AND SOUTH CENTRAL UTAH THIS AFTERNOON...AND CONTINUE INTO THE EVENING HOURS. * EXCESSIVE RUNOFF FROM THIS RAINFALL IS EXPECTED TO RESULT IN FLASH FLOODING ACROSS PORTIONS OF SOUTHWEST AND SOUTH CENTRAL UTAH. AREAS MOST SUSCEPTIBLE TO FLASH FLOODING INCLUDE SLOT CANYONS...SLICKROCK AREAS...AND NORMALLY DRY WASHES ACROSS ZION NATIONAL PARK...GRAND STAIRCASE ESCALANTE NATIONAL MONUMENT...BRYCE CANYON...AND SURROUNDING AREAS OF SOUTHERN UTAH. A FLASH FLOOD WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR THE DEVELOPMENT OF THUNDERSTORMS CAPABLE OF PRODUCING FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. BE SURE TO MONITOR LATER FORECASTS FOR UPDATED INFORMATION...AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. IF A FLASH FLOOD WARNING IS ISSUED FOR YOUR AREA...BE SURE TO MOVE TO HIGHER GROUND IMMEDIATELY...AND AWAY FROM NORMALLY DRY WASHES AND SLOT CANYONS. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WGUS65 KSLC 312123 FFASLC URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE SALT LAKE CITY UT 323 PM MDT TUE JUL 31 2007 UTZ004-312230- /O.CAN.KSLC.FF.A.0002.000000T0000Z-070801T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SOUTHERN WASATCH FRONT- 323 PM MDT TUE JUL 31 2007 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR A PORTION OF NORTHERN UTAH HAS BEEN CANCELLED. CORRECTION OF THE AREA EFFECTED IN THE PREVIOUS WATCH. $$ UTZ008-010400- /O.EXA.KSLC.FF.A.0002.000000T0000Z-070801T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WASATCH MOUNTAINS SOUTH OF I-80- 323 PM MDT TUE JUL 31 2007 ...FLASH FLOOD WATCH IN EFFECT UNTIL 10 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS EXPANDED THE * THE AREA NEAR THE SALT CREEK BURN IN THE MOUNTAINS AND CANYONS EAST OF NEPHI. THIS INCLUDES STATE HIGHWAY 132 BETWEEN NEPHI AND FOUNTAIN GREEN AND THE MT. NEBO LOOP ROAD. * UNTIL 10 PM MDT THIS EVENING * NUMEROUS SLOW MOVING THUNDERSTORMS CAPABLE OF PRODUCING TORRENTIAL RAINFALL HAVE DEVELOPED. MUD AND DEBRIS FLOWS FROM THE BURN AREA MAY RUN DOWN ONTO ROADS IN THE AREA. A FLASH FLOOD WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR THE DEVELOPMENT OF THUNDERSTORMS CAPABLE OF PRODUCING FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. BE SURE TO MONITOR LATER FORECASTS FOR UPDATED INFORMATION...AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. IF A FLASH FLOOD WARNING IS ISSUED FOR YOUR AREA...BE SURE TO MOVE TO HIGHER GROUND IMMEDIATELY...AND AWAY FROM NORMALLY DRY WASHES AND SLOT CANYONS. $$ UTZ016-019-020-518-010400- /O.CON.KSLC.FF.A.0002.000000T0000Z-070801T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SOUTHWEST UTAH-UTAHS DIXIE AND ZION NATIONAL PARK- SOUTH CENTRAL UTAH-SOUTHERN MOUNTAINS- 323 PM MDT TUE JUL 31 2007 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF SOUTHERN UTAH AND SOUTHWEST UTAH...INCLUDING THE FOLLOWING AREAS...IN SOUTHERN UTAH...SOUTH CENTRAL UTAH... SOUTHWEST UTAH AND UTAHS DIXIE AND ZION NATIONAL PARK. IN SOUTHWEST UTAH...SOUTHERN MOUNTAINS. * UNTIL 10 PM MDT THIS EVENING * NUMEROUS SLOW MOVING THUNDERSTORMS CAPABLE OF PRODUCING TORRENTIAL RAINFALL ARE EXPECTED TO DEVELOP ACROSS SOUTHWEST AND SOUTH CENTRAL UTAH THIS AFTERNOON...AND CONTINUE INTO THE EVENING HOURS. * EXCESSIVE RUNOFF FROM THIS RAINFALL IS EXPECTED TO RESULT IN FLASH FLOODING ACROSS PORTIONS OF SOUTHWEST AND SOUTH CENTRAL UTAH. AREAS MOST SUSCEPTIBLE TO FLASH FLOODING INCLUDE SLOT CANYONS...SLICKROCK AREAS...AND NORMALLY DRY WASHES ACROSS ZION NATIONAL PARK...GRAND STAIRCASE ESCALANTE NATIONAL MONUMENT...BRYCE CANYON...AND SURROUNDING AREAS OF SOUTHERN UTAH. A FLASH FLOOD WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR THE DEVELOPMENT OF THUNDERSTORMS CAPABLE OF PRODUCING FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. BE SURE TO MONITOR LATER FORECASTS FOR UPDATED INFORMATION...AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. IF A FLASH FLOOD WARNING IS ISSUED FOR YOUR AREA...BE SURE TO MOVE TO HIGHER GROUND IMMEDIATELY...AND AWAY FROM NORMALLY DRY WASHES AND SLOT CANYONS. $$ UTZ014-517-010400- /O.CON.KSLC.FF.A.0002.000000T0000Z-070801T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SANPETE/SEVIER VALLEYS-CENTRAL MOUNTAINS- 323 PM MDT TUE JUL 31 2007 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * THE AREA NEAR THE SALT CREEK BURN IN THE MOUNTAINS AND CANYONS EAST OF NEPHI. THIS INCLUDES STATE HIGHWAY 132 BETWEEN NEPHI AND FOUNTAIN GREEN AND THE MT. NEBO LOOP ROAD. * UNTIL 10 PM MDT THIS EVENING * NUMEROUS SLOW MOVING THUNDERSTORMS CAPABLE OF PRODUCING TORRENTIAL RAINFALL HAVE DEVELOPED. MUD AND DEBRIS FLOWS FROM THE BURN AREA MAY RUN DOWN ONTO ROADS IN THE AREA. A FLASH FLOOD WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR THE DEVELOPMENT OF THUNDERSTORMS CAPABLE OF PRODUCING FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. BE SURE TO MONITOR LATER FORECASTS FOR UPDATED INFORMATION...AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. IF A FLASH FLOOD WARNING IS ISSUED FOR YOUR AREA...BE SURE TO MOVE TO HIGHER GROUND IMMEDIATELY...AND AWAY FROM NORMALLY DRY WASHES AND SLOT CANYONS. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WGUS65 KSLC 010307 FFASLC URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE SALT LAKE CITY UT 907 PM MDT TUE JUL 31 2007 UTZ016-019-020-518-010600- /O.EXT.KSLC.FF.A.0002.000000T0000Z-070801T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SOUTHWEST UTAH-UTAHS DIXIE AND ZION NATIONAL PARK- SOUTH CENTRAL UTAH-SOUTHERN MOUNTAINS- 907 PM MDT TUE JUL 31 2007 ...FLASH FLOOD WATCH NOW IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * PORTIONS OF SOUTHERN UTAH AND SOUTHWEST UTAH...INCLUDING THE FOLLOWING AREAS...IN SOUTHERN UTAH...SOUTH CENTRAL UTAH... SOUTHWEST UTAH AND UTAHS DIXIE AND ZION NATIONAL PARK. IN SOUTHWEST UTAH...SOUTHERN MOUNTAINS. * UNTIL MIDNIGHT MDT TONIGHT * NUMEROUS SLOW MOVING THUNDERSTORMS CAPABLE OF PRODUCING TORRENTIAL RAINFALL ARE EXPECTED TO DEVELOP ACROSS SOUTHWEST AND SOUTH CENTRAL UTAH THIS AFTERNOON...AND CONTINUE INTO THE EVENING HOURS. * EXCESSIVE RUNOFF FROM THIS RAINFALL IS EXPECTED TO RESULT IN FLASH FLOODING ACROSS PORTIONS OF SOUTHWEST AND SOUTH CENTRAL UTAH. AREAS MOST SUSCEPTIBLE TO FLASH FLOODING INCLUDE SLOT CANYONS...SLICKROCK AREAS...AND NORMALLY DRY WASHES ACROSS ZION NATIONAL PARK...GRAND STAIRCASE ESCALANTE NATIONAL MONUMENT...BRYCE CANYON...AND SURROUNDING AREAS OF SOUTHERN UTAH. A FLASH FLOOD WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR THE DEVELOPMENT OF THUNDERSTORMS CAPABLE OF PRODUCING FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. BE SURE TO MONITOR LATER FORECASTS FOR UPDATED INFORMATION...AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. IF A FLASH FLOOD WARNING IS ISSUED FOR YOUR AREA...BE SURE TO MOVE TO HIGHER GROUND IMMEDIATELY...AND AWAY FROM NORMALLY DRY WASHES AND SLOT CANYONS. $$ UTZ008-014-517-010415- /O.CON.KSLC.FF.A.0002.000000T0000Z-070801T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WASATCH MOUNTAINS SOUTH OF I-80-SANPETE/SEVIER VALLEYS- CENTRAL MOUNTAINS- 907 PM MDT TUE JUL 31 2007 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF CENTRAL UTAH AND NORTHERN UTAH...INCLUDING THE FOLLOWING AREAS...IN CENTRAL UTAH...CENTRAL MOUNTAINS AND SANPETE/SEVIER VALLEYS. IN NORTHERN UTAH...WASATCH MOUNTAINS SOUTH OF I-80. * UNTIL 10 PM MDT THIS EVENING * NUMEROUS SLOW MOVING THUNDERSTORMS CAPABLE OF PRODUCING TORRENTIAL RAINFALL HAVE DEVELOPED. MUD AND DEBRIS FLOWS FROM THE BURN AREA MAY RUN DOWN ONTO ROADS IN THE AREA. A FLASH FLOOD WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR THE DEVELOPMENT OF THUNDERSTORMS CAPABLE OF PRODUCING FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. BE SURE TO MONITOR LATER FORECASTS FOR UPDATED INFORMATION...AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. IF A FLASH FLOOD WARNING IS ISSUED FOR YOUR AREA...BE SURE TO MOVE TO HIGHER GROUND IMMEDIATELY...AND AWAY FROM NORMALLY DRY WASHES AND SLOT CANYONS. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WGUS65 KSLC 010403 FFASLC URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1003 PM MDT TUE JUL 31 2007 UTZ008-014-517-010515- /O.EXP.KSLC.FF.A.0002.000000T0000Z-070801T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WASATCH MOUNTAINS SOUTH OF I-80-SANPETE/SEVIER VALLEYS- CENTRAL MOUNTAINS- 1003 PM MDT TUE JUL 31 2007 ...FLASH FLOOD WATCH HAS EXPIRED... THE FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL UTAH AND NORTHERN UTAH HAS EXPIRED. ISOLATED THUNDERSTORMS ARE STILL POSSIBLE OVERNIGHT BUT NO HEAVY RAIN OR FLASH FLOODING IS EXPECTED. $$ UTZ016-019-020-518-010600- /O.CON.KSLC.FF.A.0002.000000T0000Z-070801T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SOUTHWEST UTAH-UTAHS DIXIE AND ZION NATIONAL PARK- SOUTH CENTRAL UTAH-SOUTHERN MOUNTAINS- 1003 PM MDT TUE JUL 31 2007 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF SOUTHERN UTAH AND SOUTHWEST UTAH...INCLUDING THE FOLLOWING AREAS...IN SOUTHERN UTAH...SOUTH CENTRAL UTAH... SOUTHWEST UTAH AND UTAHS DIXIE AND ZION NATIONAL PARK. IN SOUTHWEST UTAH...SOUTHERN MOUNTAINS. * UNTIL MIDNIGHT MDT TONIGHT * NUMEROUS SLOW MOVING THUNDERSTORMS CAPABLE OF PRODUCING TORRENTIAL RAINFALL ARE EXPECTED TO DEVELOP ACROSS SOUTHWEST AND SOUTH CENTRAL UTAH THIS AFTERNOON...AND CONTINUE INTO THE EVENING HOURS. * EXCESSIVE RUNOFF FROM THIS RAINFALL IS EXPECTED TO RESULT IN FLASH FLOODING ACROSS PORTIONS OF SOUTHWEST AND SOUTH CENTRAL UTAH. AREAS MOST SUSCEPTIBLE TO FLASH FLOODING INCLUDE SLOT CANYONS...SLICKROCK AREAS...AND NORMALLY DRY WASHES ACROSS ZION NATIONAL PARK...GRAND STAIRCASE ESCALANTE NATIONAL MONUMENT...BRYCE CANYON...AND SURROUNDING AREAS OF SOUTHERN UTAH. A FLASH FLOOD WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR THE DEVELOPMENT OF THUNDERSTORMS CAPABLE OF PRODUCING FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. BE SURE TO MONITOR LATER FORECASTS FOR UPDATED INFORMATION...AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. IF A FLASH FLOOD WARNING IS ISSUED FOR YOUR AREA...BE SURE TO MOVE TO HIGHER GROUND IMMEDIATELY...AND AWAY FROM NORMALLY DRY WASHES AND SLOT CANYONS. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WGUS65 KSLC 010614 FFASLC URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1214 AM MDT WED AUG 1 2007 UTZ016-019-020-518-010715- /O.EXP.KSLC.FF.A.0002.000000T0000Z-070801T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SOUTHWEST UTAH-UTAHS DIXIE AND ZION NATIONAL PARK- SOUTH CENTRAL UTAH-SOUTHERN MOUNTAINS- 1214 AM MDT WED AUG 1 2007 ...FLASH FLOOD WATCH HAS EXPIRED... THE FLASH FLOOD WATCH FOR SOUTHWEST UTAH...UTAHS DIXIE AND ZION NATIONAL PARK...SOUTH CENTRAL UTAH AND SOUTHERN MOUNTAINS HAS EXPIRED. SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE EARLY MORNING HOURS...BUT ADDITIONAL FLASH FLOODING IS NO LONGER EXPECTED. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this flash flood watch went out at Jul 31, 3:05 AM MDT, 3 hours 48 minutes earlier.
Area forecast discussion, Jul 31, 3:05 AM MDT, 3 hours 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SALT LAKE CITY UT 305 AM MDT MON JUL 31 2007 .SYNOPSIS...ABUNDANT MOISTURE OVER SOUTHWEST UTAH WILL SPREAD NORTHWARD ACROSS THE REGION TODAY. THIS MOISTURE WILL REMAIN IN PLACE THROUGH THE END OF THE WEEK...RESULTING IN NUMEROUS SHOWERS AND THUNDERSTORMS EACH DAY. && .DISCUSSION...EARLY MORNING WATER VAPOR IMAGERY AND OBJECTIVE ANALYSIS INDICATES MID LEVEL RIDGE AXIS HAS SHIFTED INTO EASTERN UTAH. THIS IS ALLOWING ABUNDANT MOISTURE...WHICH HAS RESIDED ACROSS THE DESERT SOUTHWEST OVER THE PAST FEW DAYS...TO BEGIN SURGING NORTHWARD. GOES PW IMAGERY SUGGESTS AXIS OF 1 INCH PLUS PW VALUES HAS SPREAD NORTHWARD ACROSS NORTHERN UT...AND THIS IS SUPPORTED BY LOCAL IPW SENSOR LOCATED AT THE SLC FORECAST OFFICE. AREA OF WEAK SHOWERS CURRENTLY ACROSS NORTHWEST UT LIKELY ASSOCIATED WITH ISENTROPIC LIFT ASSOCIATED WITH LEADING EDGE OF MOISTURE SURGE. MEANWHILE A LARGER AREA OF SHOWERS AND ISOLATED THUNDERSTORMS CONTINUES ACROSS NORTHERN AZ/SOUTHERN NV AND FAR SOUTHERN UT. THIS APPEARS TO BE DRIVEN BY WEAK CONVECTIVELY INDUCED VORT MAX ROTATING AROUND PERIPHERY OF MID LEVEL RIDGE. WITH ABUNDANT MOISTURE AND GENERALLY WEAK DEEP LAYER FLOW IN PLACE CERTAINLY THE BIGGEST CONCERN FOR TODAY IS POTENTIAL FOR FLASH FLOODING ACROSS SOUTHERN UT. HOWEVER SEVERAL LIMITING FACTORS CONTINUE TO RAISE CONSIDERABLE UNCERTAINTY WITH RESPECT TO CONVECTIVE INITIATION AND SUBSEQUENT COVERAGE ACROSS SOUTHERN UT THIS AFTERNOON. ABUNDANT CLOUD COVER IN ASSOCIATION WITH ONGOING CONVECTION CONTINUES TO SPREAD INTO SOUTHERN UT AT THIS HOUR. THIS CLOUD COVER WOULD GREATLY REDUCE SURFACE HEATING/DESTABILIZATION THIS AFTERNOON...AND THUS AT LEAST DELAY INITIATION...IF NOT GREATLY LIMIT AREAL COVERAGE. IN ADDITION...ASSUMING WEAK VORT MAX ACROSS NORTHERN AZ IS ABLE TO SUSTAIN ITSELF...WAKE SUBSIDENCE MAY ALSO LIMIT INITIATION AND COVERAGE THIS AFTERNOON. HAVE OPTED TO MAINTAIN A HIGH FLASH FLOOD POTENTIAL FOR TODAY ACROSS SOUTHWEST AND SOUTH CENTRAL UT TO HEIGHTEN AWARENESS...HOWEVER WILL HOLD OFF ON ISSUANCE OF WATCH UNTIL SITUATION BECOMES A BIT MORE CERTAIN. MEANWHILE FURTHER NORTH INCREASED MOISTURE SHOULD ALLOW FOR SCATTERED CONVECTION ACROSS THE REMAINDER OF THE FORECAST AREA THIS AFTERNOON AND EVENING. ANY CONVECTION WHICH DOES FORM WOULD CERTAINLY HAVE THE POTENTIAL TO PRODUCE LOCALLY HEAVY RAINFALL. LITTLE CHANGE IN THE OVERALL PATTERN IS EXPECTED THROUGH THE REMAINDER OF THE WEEK...AS A VERY MOIST AIRMASS WILL RESIDE ACROSS THE REGION. THIS SHOULD ALLOW FOR FAIRLY WIDESPREAD SHOWERS AND THUNDERSTORMS EACH DAY...WITH THE POTENTIAL FOR LOCALLY HEAVY RAINFALL AND POSSIBLE FLASH FLOODING IN FAVORED AREAS. PRECIPITATION AND CLOUD COVER SHOULD ALSO ALLOW FOR A SLIGHT COOLING TREND THROUGH THE PERIOD. UNCERTAINLY INCREASES BY THE UPCOMING WEEKEND...AS MODEL SOLUTIONS DIVERGE IN HANDLING OF SHORTWAVE TROUGH FORECAST TO DIG INTO THE PACIFIC NORTHWEST. ECMWF HAS SHOWN BETTER RUN TO RUN CONSISTENCY MOVING THIS TROUGH EASTWARD ACROSS THE NORTHERN ROCKIES...WHICH WOULD LIKELY PUSH MOISTURE AXIS OUT OF NORTHERN UT. HAVE TRENDED IN THIS DIRECTION...ALTHOUGH WILL MAINTAIN LOW POPS ACROSS NORTHERN UT THROUGH SUNDAY. && .AVIATION...SOUTHEASTERLY WINDS WILL PREVAIL OVERNIGHT AND THIS MORNING AT THE SLC TERMINAL. THE WIND SHIFT TO THE NORTHWESTERLY LAKE BREEZE IS EXPECTED AT AROUND 19Z...CLOSE TO THE USUAL TIME. OUTFLOW FROM NEARBY THUNDERSTORMS WILL LIKELY PRODUCE PERIODS OF GUSTY WINDS WITH ERRATIC DIRECTIONS...PRIMARILY LATE THIS AFTERNOON AND EARLY THIS EVENING. THERE IS A 30 PERCENT CHANCE THAT A THUNDERSTORM WILL DIRECTLY IMPACT THE TERMINAL LATER TODAY. && .FIRE WEATHER...MOISTURE WILL CONTINUE TO INCREASE AND SPREAD NORTHWARD...ALLOWING FOR INCREASED COVERAGE OF SHOWERS AND THUNDERSTORMS THIS AFTERNOON. THE STORMS SHOULD BE WET...BUT A FEW DRY LIGHTNING STRIKES CANNOT BE RULED OUT OVER NORTHERN UTAH AWAY FROM THUNDERSTORM CORES. ALSO...SOME STORMS MAY PRODUCE PERIODS OF GUSTY WINDS. THUNDERSTORMS WILL CONTINUE THROUGH THE REST OF THE WEEK AS AMPLE MOISTURE WILL REMAIN IN PLACE. && .SLC WATCHES/WARNINGS/ADVISORIES... UT...NONE. WY...NONE. && SEAMAN/TRAPHAGAN FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
Hazardous weather outlook, Jul 31, 3:57 AM MDT, 2 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 357 AM MDT TUE JUL 31 2007 UTZ001>011-014-015-517-WYZ021-011200- CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- WESTERN UINTA BASIN-SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH- CENTRAL MOUNTAINS-SOUTHWEST WYOMING- 357 AM MDT TUE JUL 31 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN AND UTAH ALONG WITH FAR SOUTHWEST WYOMING. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND EVENING ACROSS THE OUTLOOK AREA...AS MOISTURE CONTINUES TO INCREASE ACROSS THE REGION. HEAVY RAINFALL CAN BE EXPECTED WITH THE STRONGEST STORMS...WHICH COULD LEAD TO LOCALIZED FLOODING. IN ADDITION...FREQUENT LIGHTNING AND WIND GUSTS TO 50 MPH WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ABUNDANT MOISTURE WILL REMAIN IN PLACE THROUGH THE REMAINDER OF THE WEEK...WHICH WILL ALLOW FOR SHOWERS AND THUNDERSTORMS EACH DAY THROUGH AT LEAST FRIDAY. HEAVY RAIN WILL BE POSSIBLE WITH THE STRONGEST STORMS...WHICH MAY LEAD TO LOCALIZED FLOODING. IN ADDITION...GUSTY WINDS AND FREQUENT LIGHTNING CAN ALSO BE EXPECTED. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. UTZ012-013-016-019>021-518-011200- CASTLE COUNTRY-SAN RAFAEL SWELL-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-SOUTHERN MOUNTAINS- 357 AM MDT TUE JUL 31 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN AND EAST CENTRAL UTAH. .DAY ONE...TODAY AND TONIGHT ABUNDANT MOISTURE SPREADING NORTHWARD INTO THE OUTLOOK AREA WILL ALLOW FOR THUNDERSTORMS REDEVELOPING THIS AFTERNOON AND EVENING. LOCALLY TORRENTIAL RAINFALL WILL BE POSSIBLE WITH THE STRONGEST STORMS. THIS MAY RESULT IN FLASH FLOODING...ESPECIALLY ACROSS AREAS PRONE TO FLOODING SUCH AS SLOT CANYONS AND NORMALLY DRY WASHES. THE THREAT FOR HEAVY RAINFALL AND ATTENDANT FLASH FLOODING IS HIGHEST ACROSS SOUTHWEST AND SOUTH CENTRAL UTAH LATE THIS AFTERNOON AND THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY MOISTURE WILL REMAIN IN PLACE THROUGH THE UPCOMING WEEKEND...WHICH WILL ALLOW FOR THE REDEVELOPMENT OF SHOWERS AND THUNDERSTORMS EACH DAY. LOCALLY TORRENTIAL RAINFALL AND SUBSEQUENT FLASH FLOODING WILL BE POSSIBLE...ESPECIALLY ACROSS SLOT CANYONS AND NORMALLY DRY WASHES. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
The office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 31, 3:48 PM MDT | Flash Flood Warning | SLC | Juab, Sanpete | 3 hr |
Nearby
Flash Flood Watches in Utah, 2007Every flash flood watch in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.